# SDR ASAA2018092426215

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 41,748 hours, 12,742 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 180RLT
- Condition: Faulty
- Location: Weather Radar
- Part time: 30,322 hours, 9,070 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

APROX 2 HOURS AFTER T/O BOTH PILOTS NOTICED A RUMBLE AND VIBRATION OCCURRING EVERY 30 TO 45 SECONDS LASTING FOR ABOUT 3 SECONDS. THE RADAR WAS ON AND IN THE AUTO POSITION. THE RUMBLE & VIBRATION QUIT WHEN RADAR WAS TURNED OFF. AFTER 5 MIN WAIT WE TURNED THE RADAR BACK ON AND RUMBLE CAME BACK. TURNED RADAR BACK OFF AND RUMBLE STOPPED. GROUNDED - YES. WXR OPERATIONAL TEST DONE REF AMM 34-43-00-710-802-001: SLIGHT VIBRATIONS IN FLIGHT DECK FLOORBOARDS WHEN TEST BUTTON PRESSED. WXR ANTENNA DRIVE UNIT REMOVED AND REPLACED REF AMM 34-43-11. OPERATIONAL TEST DONE SUCCESSFULLY WITH NO VIBRATIONS NOTED.
